A 60 yr old female k/c/o T2DM, CAD (Post PTCA) Hypothyroidism presented with complaints of sudden onset breathlessness since 3 hrs....She went to some nearby doctor who gave her Loading dose in view of ACS...This history was not revealed in hospital...So in ED, the patient was agn given loading dose and was suspected of having acute LVF and was put on Bipap...In the morning, patient improved a little but strtd bleeding from angle of mouth....A history of small gastric ulcer was revealed (3 yrs back)...Vitals were 200/100 mmHg , PR- 90, at presentation....In morning, BP- 140/80 PR- 88/min....Discuss the treatment approach to this patient....

2 Likes

LikeAnswersShare

Immediately start on Pantoprazole 80mg stat following 8mg/hr as infusion... Monitor vitals including Hb every 8th hourly... Transfuse only if less than 8 mg./dl... If become unstable or grossly anemic do earliest OGD scopy..

Stop antiplatelets anticoagulants Inj.Tranexamic acid IV 8th hrly Inj.pantoprazole infusion Sucralfate syp 10 ml every 6th hrly Inj.Vit K 10mgs IV/OD Diuretics Control of BP with NTG infusion Consider FFP transfusion only after 2Decho Bloood sugar control with iv insulin To do a renal workup to rule out CKD and if it is an acute kidney failure wait for sr.Creat to drop to normal before a check coronary angio SOS NIPPV...but strict care should be taken as she is at a high risk of aspiration because of bleeding

Patient presented with symptoms of ac LVF. There is CKD, Hypothyroidism, T2DM, Anaemia. Now she started haematemesis due to bleeding from old peptic ulcer due to double loading doses of ACS. Treatment of ac LVF + packed RBC, FFP, IV Pantoprazole BD, iv Tranexamic acid TD, Sucralfate orally TDs, iv Antibiotics, control of BS. stop anti platelets, anticoagulants. No information about whether tPA has been used.

Ecg Lateral wall ischemia Lab Anemia Decrease Calcium levels Renal failure started I think bleeding may be due to Double loading of Anticoagulant/thrmbolytics IN HISTORY NOT MENTIONED THRMBOLYTICS /ANTICOAGULANT bleeding from ulcer due to htn crisis & Fibrinolysis Need specific Antidote

BLOOD = CBC P TIME INR APTT ABG PRO BNP RX 1 O2 INHALATION 2 IV LASIX 3 FRESH FROZEN PLASMA SOS 4 INJ VITAMIN K SOS 5 PACKED CELL TRANS FUSION . SOS .... 6 PPI IV 8 HR LY .. 7 HOLD ANTEPLATELETS ..

Looks like acute LVF, NTG infusion, bipep support, lasix infusion, nebulization with duolin and budecort, get chest X-RAY , do 2D echo after LVF settles, look for any new RWMA, depending on history, how many years post PTCA, consider doing check angio

Quite a bit of bleeding give FFP and get UGI endoscopy done and intervention to stop the bleeding.

Whole blood under cardiologist perview. or FFP and PC Tx for Hb correction, monitoring coagulation parameters. Vit. K 3 doses.

Bleeding is because of excess dose of anti platelets.Needs close monitoring : pulse , BP ,Hb,Malena etc.She will need a fresh coronary angio as soon as she is stable bleeding wise.lntervening period to be managed symptomatically.,with I/v frusemide o2 etc.A chest x Ray would help.

Patient may be having acute kidney injury as@ urea is high. She requires ntg as ECG showed st depression in all leads suggestive of lv strain. Whether anti platelet, anti coagulants, thrombolytics needs to be clarify. Respiratory crept present or absent. Pulmonary congestion can present like this. Small gastric ulcer can be managed with only iv pentoprazole 40mg iv bd. No need for infusion its equally effective.

Load more answers

Cases that would interest you